# SDR DALA2018121217156

- Difficulty date: December 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 57,381 hours, 18,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 5137184) REPEAT. DOOR 2L SLIDE ARMED LIGHT OUT AGAIN. WORKS NORMALLY ON THE GROUND. AFTER GETTING AIRBORNE, LIGHT GOES OUT. PERFORMED ADJUSTMENT PER B757 AMM 25-66-11-822-011.
